| Model Number |
96280 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
Event or Problem Description
The customer reported that all telemetry beds went offline at the xhibit central station.Spacelabs healthcare technical support remotely connected and confirmed that the telemetry receivers were not sending any data.The issue was escalated to the customer's internal it team.In a follow up call with the customer, it was confirmed that it was able to resolve the failure by restarting the xhibit telemetry receiver.While cause of failure could not be established, the customer confirmed no further issues following the restart.